# SDR C2XA01IA124

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Part number: W510007522A
- Condition: Broken
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A, D

## Discrepancy

IAH - FLIGHT 3035, THE CREW REPORTED A LEFT ENGINE DUCT LEAK LIGHT ILLUMINATED IN FLIGHT, THE LEFT ENGINE SHUT DOWN AS A PRECAUTION, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RESECURED A LOOSE WIRE ON A DUCT TEMP SENSOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED ON FLIGHT 3442, THE ENGINE WAS PRECAUTIONARILY SHUTDOWN, THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPAIRED A BROKEN WIRE ON THE LEFT WING INBOARD DUCT LEAK SENSOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
